# SDR USAA920081471

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 55,994 hours, 37,771 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX-RON -MAJOR REPAIR- FRAME AT BS 460 S16R IS CRACKED AT SKIN ATTACHMENT.  REPAIRED FRAME AT BS 460 S16R IAW B737 SRM 53-00-07-2R7 REPAIR 7.  (S)
